DSpace

Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4991

Title: Mixed amplitude solutions of semilinear systems of 3-dimensional wave equations
Authors: Takamura, Hiroyuki
Abstract: 非線形波動方程式系の一般論は、小さい初期値を与えたとき、その小ささに応じて解がどれくらい長く存在できるかという視点ですべて作られている。この論文では2×2の場合に1成分の初期値が任意の大きさを持っていても、残りの成分の初期値が十分小さければ、時間大域的に古典解が存在することを証明した。解析対象は半線形系の強い相互作用がある場合で、空間次元は3である。またその解の存在条件の最適性も同時に証明した。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/yes
Solo/Joint Author(s): 単著/solo
Published journal or presented
academic conference: 
Asymptotic Analysis
Volume: 45
Spage: 99
Epage: 112
Date: 2005
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright © 2010-2012 FUTURE UNIVERSITY HAKODATE.
DSpace Software Copyright © 2002-2010  Duraspace